# SDR 97FDEA00904

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT.  POWER ON NR 1 ENGINE WAS REDUCED AND LIGHT WENT OUT AT APPROXIMATELY 80 PERCENT AND REMAINED OUT.  REPEAT WRITE-UP.  REMOVED STUB WING PANELS AND INSPECTED PLUMBING.  FOUND ONE CLAMP SLIGHTLY LOOSE.  RETORQUED CLAMP AND REINSTALLED PANELS.
